Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können am Montag, 6.2. und Dienstag, 7.2. keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted on Monday, Feb. 6 and Tuesday, Feb. 7.)

Uniform distribution on fractals

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

INFUSINO, Maria, Aljoša VOLČIČ, 2009. Uniform distribution on fractals. In: Uniform Distribution Theory. Mathematical Institute of the Slovak Academy of Sciences. 4(2), pp. 47-58. ISSN 1336-913X. eISSN 2309-5377

@article{Infusino2009Unifo-49775, title={Uniform distribution on fractals}, url={https://math.boku.ac.at/udt/vol04/no2/3InfuVol09-2.pdf}, year={2009}, number={2}, volume={4}, issn={1336-913X}, journal={Uniform Distribution Theory}, pages={47--58}, author={Infusino, Maria and Volčič, Aljoša} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/49775"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:language>eng</dc:language> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-06-02T11:41:45Z</dcterms:available> <dc:creator>Volčič, Aljoša</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:creator>Infusino, Maria</dc:creator> <dcterms:abstract xml:lang="eng">In this paper we introduce a general algorithm to produce u.d. sequences of partitions and of points on fractals generated by an IFS consisting of similarities which have the same ratio and which satisfy the open set condition (OSC). Moreover we provide an estimate for the elementary discrepancy of van der Corput type sequences constructed on this class of fractals.</dcterms:abstract> <dc:rights>terms-of-use</dc:rights> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:issued>2009</dcterms:issued> <dcterms:title>Uniform distribution on fractals</dcterms:title> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/49775"/> <dc:contributor>Infusino, Maria</dc:contributor> <dc:contributor>Volčič, Aljoša</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-06-02T11:41:45Z</dc:date> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account